Dear Everyone, We are not able to service you at this time due to COVID-19 Pandemic Out Break. Stay Home and Stay Healthy. God Bless You All.
Browse Myotcstore Deals here
Stanback headache and aspirin pain reliever and fever reducer powders, new formula, Pain and Fever

Stanback Headache And Aspirin Pain Reliever And Fever Reducer Powders, New Formula - 50 Ea

Temporarily relieves minor aches and pains due to headache, minor arthritis pain, colds, muscular aches.

View more Stanback Powders Items

Price:$7.46


    Availability: Out of Stock

    Visit this page often to view the stock update.
    . Reward Points on this item:8
    • UPC: 042037103620

    Signup and get $1 off welcome discount coupon

    *First time customers only.
    MANUFACTURER: SMITHKLINE BEECHAM CONSUMER.

    INDICATIONS:

    Stanback Headache Powders Original for temporary relief of minor aches & pain due to headaches, body aches, arthritis, and cold & fever.

    INGREDIENTS:

    Aspirin 650 Mg , Salicylamide 200 mg , Caffeine 32 mg, Colloidal Silicon Dioxide , Docusate Sodium , Potassium Chloride.

    DIRECTIONS:
    Adults: Stir 1 powder in water or other liquid, or place on tongue and follow with liquid. May be repeated in 4 hours.
  • Do not take more than 4 powders in 24 hours.
    Children:
    Do not give to children under 12 years old unless told to do so by a doctor.

    WARNINGS:
  • Children and teenagers should not use this product for chicken pox or flu symptoms before a doctor is consulted about Reye Syndrome, a rare but serious illness reported to be associated with aspirin.
  • KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN.
  • In case of accidental overdose, contact a doctor or poison control center immediately.
  • As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
  • IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY.

    Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers.

  • Shipping Weight : 0.40 lb
    Most Helpful Customer Reviews!
    Overall Customer Rating of 4 Reviews:

    Jemina Howard Posted on 2/22/2020

    Love this product.

    Rating:
    It’s the only one I use.

    Still around Posted on 10/7/2019

    It's been years

    Rating:
    This product has help me get rid of headaches, Flu systems and minor aches and pain...... very happy it's still around.

    CobraXP Posted on 5/29/2017

    Best powder headache med

    Rating:
    Stanback is the best powder aspirin out there. My family has been using it for more than 40 years. It is the only powder formula that does not upset your stomach or give other issues like BC or Goody's can do. I highly recommend it if you need a stronger aspirin that works immediately.

    Jerry H. Leonard Posted on 5/24/2011

    Received in time.

    Rating:
    It was great and easy to place the order and was received in time.

    A B C D E F G H I J K L M N O P Q R S T U V W X Y Z #
    Copyright © 2007-2020. All Rights Reserved by myotcstore.com Terms & Conditions
    Terms & Conditions

    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. Image shown for reference only. Actual item you recieve may differ from shown.

    Copyright © 2007-2020. All Rights Reserved by myotcstore.com Terms & Conditions